# SDR L2CF2019F00030

- Difficulty date: July 14, 2018
- Submitted: July 16, 2018
- Operation: Air carrier
- Aircraft: N532LA
- Make and model: Boeing 767316F
- Aircraft serial: 30780
- Aircraft time: 78,547 hours, 21,294 cycles
- System (JASC): 2310 · HF Communications System
- Part: Hf Comm
- Part number: 7926140001
- Part serial: 8461
- Condition: Malfunctioned
- Location: Zone 200
- Part time: 6,255 hours, 2,223 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DURING THE CRUISE PHASE ON THE MIA - AMS ROUTE, THERE WERE FAULTS IN THE TRANSMISSION AND RECEPTION BY THE HF SYSTEM. THE CREW DECIDED TO RETURNED THE AIRCRAFT TO MIA STATION; AFTER THAT THE WIRING WAS CHECKED AND THE LT AND RT COUPLERS OF THE HF ANTENNAS WERE REMOVED AND INSTALLED.
